# SDR UALA2012062903402

- Difficulty date: June 26, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 77,426 hours, 22,482 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 681 S26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED AT BS 681 STRINGER 26L.  REMOVED GOUGE FROM DENT & FOUND DAMAGE OUT OF SRM LIMITS.  CUT OUT DAMAGE AND ACCOMPLISHED HFEC OF CUT-OUT & OPEN HOLES COMMON TO THE REPAIR.  NO CRACKS.  FABRICATED & INSTALLED EXTERNAL DOUBLER & FILLER REPAIR REF SRM 53-00-01 REPAIR 3.
